# SDR DALA2025090806612

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON EXTERNAL FUSELAGE SKIN AT LWER SKIN PANEL BETWEEN FR34 TO FR35 AND STGR 43LH TO 43RH.  COMPLIED WITH ER/A 628714-14 . (1183404).
